Author Topic: Tamoxifen????  (Read 9062 times)

Offline Hatemychest

  • Posting Member
  • *
  • Posts: 32
Hey there guys, By the way I just started taking my Tamoxifen today. My dosage is 20 mg. 1 pill per day. I was wondering how long this is going to take to break up my gyne and get rid of my puffy nipples. My gyne is fairly small, but noticable through shirts.  :'( anywho, The pills are small and fairly easy to take. No problems here.

I am  worried about weight gain though. I am 20 pounds over my target wieght, (According to my BMI) I haven't started dieting and exercising yet, I am 19, 6 foot 2 and a half. I have had gyne for 6 months to a year.I plan on doin it soon, but will this tamoxifen make me gain weight? That is my second biggest fear lol. Next to my gyne not being able to go away.

The sideeffects that are listed with the medication are vaginal discharge and hotflashes, irregular menstral, and wieght loss, but I heard that men gain weight with this!!!! Since I dont have a vagina Im not to worried about those, and I dont care about hotflashes.
« Last Edit: November 15, 2005, 05:27:00 PM by Hatemychest »

Offline Hatemychest

  • Posting Member
  • *
  • Posts: 32
anyone lol. ;D


 

SMFPacks CMS 1.0.3 © 2020